A General Optimal Multiple Stopping Problem with an Application to Swing Options

Abstract : In their paper, Carmona and Touzi [8] studied an optimal multiple stopping time problem in a market where the price process is continuous. In this article, we generalize their results when the price process is allowed to jump. Also, we generalize the problem associated to the valuation of swing options to the context of jump diffusion processes. We relate our problem to a sequence of ordinary stopping time problems. We characterize the value function of each ordinary stopping time problem as the unique viscosity solution of the associated Hamilton–Jacobi–Bellman variational inequality.
Complete list of metadatas

Cited literature [27 references]  Display  Hide  Download

https://hal.inria.fr/hal-01248283
Contributor : J. Frederic Bonnans <>
Submitted on : Monday, December 28, 2015 - 4:27:55 PM
Last modification on : Friday, June 14, 2019 - 6:20:02 PM

File

A_general_optimal_multiple_sto...
Files produced by the author(s)

Identifiers

Citation

Imene Ben Latifa, Joseph Frédéric Bonnans, Mohamed Mnif. A General Optimal Multiple Stopping Problem with an Application to Swing Options. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2015, 33 (4), pp.715-739. ⟨10.1080/07362994.2015.1037592⟩. ⟨hal-01248283⟩

Share

Metrics

Record views

348

Files downloads

273